# SDR DALA2015021901462

- Difficulty date: February 18, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1155-1212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSION POINTS ON LOWER DOOR JAMB GUSSETS AT BS 1155 TO 1212 AND LONGERON 28R.  REPAIRED IAW SRM 51-30-2, SRM 53-14-3. SRM 51-10-3 PAR 14 AND 21, SRM 51-30-5.
